Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the law of the iterated logarithm for uniformly bounded orthonormal systems


Author: Mary Weiss
Journal: Trans. Amer. Math. Soc. 92 (1959), 531-553
MSC: Primary 41.00; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0107117-0
MathSciNet review: 0107117
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Salem and A. Zygmund, On lacunary trigonometric series, Proc. Nat. Acad. Sci. U.S.A. vol. 33 no. 11 (1947) pp. 333-338. MR 0022263 (9:181d)
  • [2] J. Ferrand and R. Fortet, Sur des suites arithmetiques equireparties, C. R. Acad. Sci. Paris vol. 224 (1947) pp. 516-518. MR 0019258 (8:391f)
  • [3] P. Erdös and I. S. Gal, On the law of the iterated logarithm, Nederl. Akad. Wetensch. Proc. Ser. A. vol. 58 (1955) pp. 65-84. MR 0077795 (17:1095h)
  • [4] R. Salem and A. Zygmund, La loi du logarithme itéré pour les series trigonometriques lacunaires, Bull. Sci. Math. (2) vol. 74 (1950) pp. 209-224. MR 0039828 (12:605c)
  • [5] M. Weiss, On the law of the iterated logarithm for lacunary trigonometric series, Trans. Amer. Math. Soc. vol. 91 (1959) pp. 444-469. MR 0108681 (21:7396)
  • [6] G. Morgenthaler, A central limit theorem for uniformly bounded orthonormal systems, Trans. Amer. Math. Soc. vol. 79 no. 2 (1955) pp. 281-311. MR 0070876 (17:49a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.00, 60.00

Retrieve articles in all journals with MSC: 41.00, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0107117-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society